Anticoagulation UK

Mrs angela upsall

I have a dvt in my right leg behind my knee and 2 clots on my lungs. It was picked up from a Doppler scan the week before Christmas. My Hrt tablets were stopped immediately. After 7 years of being on them. Within 24 hours of the Doppler scan being done I had bloods taken.... a ct scan and started on rivaroxoban. They found 2 clots on my lungs following the ct scan. I've been off sick for nearly 3 weeks. Still get out of breath and leg sore and get bad headaches every few days. Could this be my body withdrawing from Hrt tablets?

3 Replies
oldestnewest

Omg feel better soon! Idk I never heard of HRT causing clots I know it can increase the risk of heart disease though when its stopped suddenly...What does your Dr say, do they have any ideas what caused them?

Reply

My Dvts were caused by me taking HRT tablets! Haematology consultant told me in 2013.

Reply

Mine too! They said they can't bee 100 percent but that's what they think. They stopped it immediately.

1 like
Reply

You may also like...